Singapore Expats Forum

DUROMINE SLIMMING PILLS

Discuss about beauty & health. Need some advice or looking for a particular product? Share your beauty and health tips here.

User avatar
rosegarden
Member
Member
Posts: 45
Joined: Wed, 05 Mar 2008

Postby rosegarden » Wed, 05 Mar 2008 10:13 am

Hi, i tried Duromine for 5 days already... the first 3 days is ok for me but i felt the side effects on the 4th day. i wonder how do u gals who took duromine stand the side effects? Any ways to cut down the impact of the side effects like vomitting and restlessness? I've still got a mth's supply of duromine pills left. :(

User avatar
chixchix
Editor
Editor
Posts: 1200
Joined: Mon, 17 Jul 2006
Location: NORTH POLE

Postby chixchix » Wed, 05 Mar 2008 3:48 pm

hii what kind of symptoms did u face ?


To Idarita : Hows your weight loss been ??
Always have a smile on that face!

User avatar
rosegarden
Member
Member
Posts: 45
Joined: Wed, 05 Mar 2008

Postby rosegarden » Wed, 05 Mar 2008 5:16 pm

chixchix wrote:hii what kind of symptoms did u face ?


To Idarita : Hows your weight loss been ??


i experience quite a no of side effects like nausea, on off throbbing headache, burning sensations in my thighs, arms and tummy area, restlessness - dun wanna do anything at all, juz wanna rot away, heavy perspiration & tireness after a short 10 mins walk & loss of sleep.

boonhong24
Newbie
Newbie
Posts: 12
Joined: Mon, 25 Feb 2008
Location: Ang Mo Kio

Postby boonhong24 » Fri, 07 Mar 2008 1:15 pm

Hi,
can i suggest not to take duromine for long term. I took it for three years and after I stopped, I gain back double the weight. Heard it will decrease metabolism rate. Now I'm undergoing acupunture to increase back my metabolism rate and it works. I managed to reduce 10kg for the past 3 months. no side effect and definitly much healthier than duromine...
Esther Tan

hisoka
Newbie
Newbie
Posts: 2
Joined: Sun, 06 Apr 2008

Postby hisoka » Mon, 07 Apr 2008 1:33 am

This is the second day i'm taking duromine and mediaxal, haven't been experiencing much side effect except loss of sleep and dry mouth, despite drinking 3liters of water daily.

Its doesn't seem to work very well on me cuz duromine didn't make me lose my appetite, but i begin to eat lesser, it could be the amount of water i'm drinking, as for mediaxal, i think it will still needs time to see effects.

I wonder if there's other peoples experiencing chest pain, at the left partof the chest(where the heart is). It doesn't disturb me much though, it might be just my mind playing a trick on me.

I'm not sure if it applies to others, its doesn't make me loss appetite, and i'm experiencing intermitent chest pain. No mood swing, NO headache etc... only dry mouth and loss of sleep. It makes me feel that i should stop taking it cuz of the fear of damaging my heart, since its didn't provide positive effects that will contribute to weight loss.

Or should i take 2 capsules instead of one? has anybody try taking more than advised from doc?

thats all for today, gotta run to the washroom, too much water, blosted now.

astrogirl
Regular
Regular
Posts: 140
Joined: Thu, 08 Jun 2006

Postby astrogirl » Mon, 07 Apr 2008 3:04 pm

All these side effects sounds very uncomfortable and they come up so soon just after a few days. Is it worthwhile? Better tell the dr about them and do something soon before it gets worse.
astrogirl

User avatar
liz_nadi
Newbie
Newbie
Posts: 17
Joined: Tue, 01 Apr 2008

Postby liz_nadi » Mon, 07 Apr 2008 4:36 pm

I've taken duromine years ago.

The side effects like throbbing headaches, loss of sleep wud last for about a week. U'll be fine when your body has adapted to it.

However, doctors have advised me not to take duromine for more than 3 months continuously.

Duromine is just an appetite suppresser, yes, it really works, and u'll lose alot of weight if u're disciplined.

But, it is true, once u stop taking it, you'll gain double your previous weight.

I've experienced it, trust me.

hisoka
Newbie
Newbie
Posts: 2
Joined: Sun, 06 Apr 2008

Postby hisoka » Wed, 16 Apr 2008 2:09 pm

its been abt 2 weeks i have took this pills, and i stopped 4 days ago due to my period and side effects which i experience.

side effects experienced:

feel like vomiting
giddy
stoning most time
breathless
loss of sleep
chest pain

though i have stopped taking the drugs since last sat due to my period and the discomfort, i still feel giddy, breathless and chest pain, plus gastric pain due to not eating when taking it.

amount of weight loss, 5kg.

I'm going to see doc after my period if i still feel weak, be it due to period or drugs, i'm worried about my heart, but i'm happy that i've lost 5kg over 2 weeks.

flo77
Newbie
Newbie
Posts: 1
Joined: Thu, 01 May 2008

Duromine

Postby flo77 » Thu, 01 May 2008 2:35 pm

Hi Rose Garden,

When I was studying 10 years ago,I used duromine for 'stay up' purpose.I need it to make me alert and not sleepy when I wanted to study for exams.I was 68kg way back then.Within 1 month,I was shocked when I weight myself,I had lose up to 55kg.In 2 months time I managed to lose another 5kgs.

I stop taking duromine after I got married.To my surprise, I gained back 75kg.These 2 years time,I had been struggling with my weight issue.I lost my confidence.I feel depressed and hopeless.I did anything in the world to reduce my weight without success.Why? I jog n exercise everyday but I couldn't control my appetite!

A week ago,I decided I had enough of this excess baggage around my tummy,face..u name it!I went to a doctor and he said,I'm obese!I am 147cm tall with 75kg!He prescribed me with 2 weeks supply of duromine.It has been 7 days now.Guess what?I had lost 2kgs already.For the first 5 days,it was hell for me!I sweat a lot!I feel dizzy,I couldn't sleep!But it was ok after that.Duoromine is really effective but remember you must also exercise!I go jogging at least 3 times a week.10 rounds each time!But you will see the result!Another thing,u MUST eat breakfast.I don't eat rice for a week now but I only consume plain soup,soya bean,fruits..

I had bought 2 pants a month ago but couldn't fit into it.This morning,I tried them again.They fit perfectly!I can even zip and button it!I hope you will continue to take duoromine until you achieve your ideal weight.I wish you luck.Will update you again with my diet progress.

momokui
Newbie
Newbie
Posts: 11
Joined: Sat, 26 Apr 2008

Postby momokui » Thu, 01 May 2008 7:30 pm

My medication was not duromine, but I believe the side effects are pretty much the same. The doctor prescribed me Panbesy, 50mg per day. I weighed 62 kg something and I desperately wanted to lose weight. Then, I started taking Panbesy before I had my breakfast... All the symptoms were just like you guys...: chest pain, breathless, severe headache/migraines, loss of appetite, sleeplessness.. you name it...

I lost many kgs within 2 weeks time and the next thing I knew, I was completely hooked to it. I was down to 52 kg in a few weeks or so...and looked haggard + tired + deprived of sleep. My mouth was dry and my complexion was horrible. The recommended duration is 3 mths and after that youre supposed to stop taking it, cause it'd damage your liver. Supposedly on the 2nd or 3rd mth time, it started to lose its effect, I no longer had any weight loss, but then I still had the same side-effects. To make matter worse... I had terrible migraines and dry-eyes problem.. I was so scared that I might lose my vision as at one time, it was completely blur and I was not able to focus at all...

Since then, I swore I would not take these pills anymore.. They will only harm your body and please stop taking it before it damages your liver... I gained a few kgs back, but I managed to discipline myself to go to gym + eat 5 x little meals per day + drink a lot of water; hence.. I'm back to my 52 kg :)

Just my 2 cents...

vvs1
Newbie
Newbie
Posts: 19
Joined: Tue, 23 Oct 2007
Location: over the moon

Postby vvs1 » Fri, 02 May 2008 1:14 am

can someone please any dietition or dr to advice me with duromine slimming pills ,please i realy need them , my husband is making streesed with his nots regarding my weight :(

evonchinyn
Newbie
Newbie
Posts: 8
Joined: Thu, 01 May 2008
Location: Hougang

Postby evonchinyn » Mon, 05 May 2008 12:04 am

Hey i have seen my friend slim down with acupuncture slimming, after 1 week lost about 3kg. She says it helps to curb your craving permanently, even after the 3 months treatment.

rollinglove
Newbie
Newbie
Posts: 6
Joined: Fri, 02 May 2008

Postby rollinglove » Mon, 05 May 2008 12:31 pm

evonchinyn wrote:Hey i have seen my friend slim down with acupuncture slimming, after 1 week lost about 3kg. She says it helps to curb your craving permanently, even after the 3 months treatment.


how much does it cost?

evonchinyn
Newbie
Newbie
Posts: 8
Joined: Thu, 01 May 2008
Location: Hougang

Postby evonchinyn » Mon, 05 May 2008 11:11 pm

My fren chose the 2k plus package

jane-doe
Newbie
Newbie
Posts: 1
Joined: Tue, 06 May 2008
Location: Singapore

Postby jane-doe » Tue, 06 May 2008 3:29 pm

Hi dear, I've tried duromine and it's kinda effective. Now i'm running out of my stock. Do you know where can i buy it?


  • Similar Topics
    Replies
    Views
    Last post

Return to “Beauty, Health & Fitness”

Who is online

Users browsing this forum: No registered users and 2 guests